Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A theorem on a mapping from a sphere to the circle and the simultaneous diagonalization of two hermitian matrices

Author: Yik-hoi Au-yeung
Journal: Proc. Amer. Math. Soc. 20 (1969), 545-548
MSC: Primary 15.30
MathSciNet review: 0234968
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. H. Greub, Linear algebra, 2nd ed., Springer-Verlag, Berlin, 1963. MR 0224622 (37:221)
  • [2] E. Calabi, Linear systems of real quadratic forms, Proc. Amer. Math. Soc. 15 (1964), 844-846. MR 0166203 (29:3480)
  • [3] C. Chevalley, Theory of Lie groups, Princeton Univ. Press, Princeton, N. J., 1964.
  • [4] J. Radon, Linear Scharen orthogonaler Matrizen, Abh. Math. Sem. Univ. Hamburg 1 (1922), 1-14.
  • [5] H. C. Lee, Eigenvalues and canonical forms of matrices with quaternion coefficients, Proc. Roy. Irish Acad. Sect. A 52 (1949), 253-260. MR 0036738 (12:153i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.30

Retrieve articles in all journals with MSC: 15.30

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society